# SDR BKEA.CL600.5437

- Difficulty date: June 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N604AV
- Make and model: Cndair CL6002B16
- Aircraft serial: 5437
- Aircraft time: 7,163 hours, 3,359 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG BAY OVHT MASTER WARNING ACTIVATED SHORTLY AFTER RETRACTING THE GEAR ON TAKEOFF. THE CREW LEVELED OFF AT 7,000 FEET AND SLOWED TO 190 KNOTS AND THEN EXTENDED THE LANDING GEAR (AS PER THE CHECKLIST).  THE WARNING LIGHT WENT OUT. THE CREW FLEW WITH THE LANDING GEAR DOWN FOR 5 MINUTES TO COOL DOWN.  THE CREW RETRACTED THE LANDING GEAR AND FLEW TO HOME BASE WITH NO MORE INDICATION ISSUE.  AIRCRAFT WAS PUT INTO MAINTENANCE TO INSPECT AND CORRECT DISCREPANCY.
